# SDR SWIA2025062400212

- Difficulty date: February 12, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN GOUGED FS559.00+112.00 AT STGR20R  (C-CHECK RO 06/23/2025)PERFORMED BLEND REPAIR OF EXTERIOR SKIN GOUGE AT F.S 559+112 STGR 20R REF. REO 601R-53-51-705 REV. -- DATED 2025-02-28 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1003-SKY.
